Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Sleeping relatively late. Why? On antidepressants. Normal?

Hi, I ve been forgetting to take my antidepressants (I think I m on 20mg) of Cymbalta as I ve been sleeping in relatively late (waking up about 10-11am? sometimes later) and I completely forget to take my antidepressants, it s been about three days of not taking them but I started taking them again today and I ve been feeling a little dizzy? Is this normal?
Asked On : Fri, 31 Aug 2012
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response

Welcome to HealthcareMagic Public Forum

First take your medicine daily and regularly on time. Irregular treatment may be cause for your dizziness.

Your total sleep duration appear to OK for me. Main problem is disturb sleep wake cycle. SLEEP HYGIENE will help you. You can get steps of sleep hygiene from healthcaremagic website or google search.

If not relieved then you can seek medicine for it from your psychiatrist.

I hope this information has been both informative and helpful for you.
Wish you Good Health.

Dr. Ashish Mittal
Answered: Fri, 14 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor